International Journal of Differential Equations

Mean-Square Asymptotically Almost Automorphic Solutions to Fractional Stochastic Relaxation Equations

Qiong Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Mild solutions generated by a a, k-regularized family to fractional stochastic relaxation equations are studied. The main objective is to establish the existence and uniqueness of square-mean asymptotically almost automorphic mild solutions to linear and semilinear case of these equations. Under different hypotheses, some new theorems concerning the main objective are derived.

Article information

Source
Int. J. Differ. Equ., Volume 2015 (2015), Article ID 143591, 8 pages.

Dates
Received: 15 July 2015
Accepted: 10 September 2015
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1484881440

Digital Object Identifier
doi:10.1155/2015/143591

Mathematical Reviews number (MathSciNet)
MR3407068

Zentralblatt MATH identifier
1339.34016

Citation

Wu, Qiong. Mean-Square Asymptotically Almost Automorphic Solutions to Fractional Stochastic Relaxation Equations. Int. J. Differ. Equ. 2015 (2015), Article ID 143591, 8 pages. doi:10.1155/2015/143591. https://projecteuclid.org/euclid.ijde/1484881440


Export citation

References

  • S. Bochner, “A new approach to almost periodicity,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, no. 12, pp. 2039–2043, 1962.MR0145283
  • T. Diagana, G. Nguerekata, and N. V. Minh, “Almost automorphic solutions of evolution equations,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3289–3298, 2004.MR2073304
  • H.-S. Ding, T.-J. Xiao, and J. Liang, “Existence of positive almost automorphic solutions to nonlinear delay integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2216–2231, 2009.
  • K. Ezzinbi and G. M. N'Guérékata, “Massera type theorem for almost automorphic solutions of functional differential equations of neutral type,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 707–721, 2006.MR2207341
  • G. M. N'Guérékata, “Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations,” Semigroup Forum, vol. 69, no. 1, pp. 80–86, 2004.MR2063980
  • J. A. Goldstein and G. M. N'Guérékata, “Almost automorphic solutions of semilinear evolution equations,” Proceedings of the American Mathematical Society, vol. 133, no. 8, pp. 2401–2408, 2005.MR2138883
  • G. M. N'Guérékata, Almost Automorphic Functions and Almost Periodic Functions in Abstract Spaces, Kluwer Academic/Plenum, New York, NY, USA, 2001.MR1880351
  • G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005.MR2107829
  • G. M. N'Guérékata, “Sur les solutions presque automorphes dequations differentielles abstraites,” Annales des Sciences Mathématiques du Québec, vol. 5, pp. 69–79, 1981.
  • D. Bugajewski and G. M. N'Guérékata, “On the topological structure of almost automorphic and asymptotically almost automorphic solutions of differential and integral equations in abstract spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 8, pp. 1333–1345, 2004.
  • H.-S. Ding, T.-J. Xiao, and J. Liang, “Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 141–151, 2008.MR2386405
  • T. Diagana, M. E. Hernández, and J. P. C. dos Santos, “Existence of asymptotically almost automorphic solutions to some abstract partial neutral integro-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 248–257, 2009.
  • A. Caicedo, C. Cuevas, G. M. Mophou, and G. M. N'Guérékata, “Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces,” Journal of the Franklin Institute–-Engineering and Applied Mathematics, vol. 349, no. 1, pp. 1–24, 2012.MR2874723
  • J. P. C. dos Santos and C. Cuevas, “Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 960–965, 2010.MR2659119
  • J. Liang, J. Zhang, and T.-J. Xiao, “Composition of pseudo almost automorphic and asymptotically almost automorphic functions,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1493–1499, 2008.MR2390946
  • T.-J. Xiao, J. Liang, and J. Zhang, “Pseudo-almost automorphic solutions to semilinear differential equations in Banach spaces,” Semigroup Forum, vol. 76, no. 3, pp. 518–524, 2008.MR2395199
  • K. Ezzinbi, S. Fatajou, and G. M. N'guérékata, “Pseudo-almost-automorphic solutions to some neutral partial functional differential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 4, pp. 1641–1647, 2009.
  • J. Liang, G. M. N'Guérékata, T.-J. Xiao, and J. Zhang, “Some properties of pseudo-almost automorphic functions and applications to abstract differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 70, no. 7, pp. 2731–2735, 2009.
  • K. Ezzinbi, H. Toure, and I. Zabsonre, “Pseudo almost automorphic solutions of class r for some partial functional differential equations,” Afrika Matematika, vol. 25, no. 1, pp. 25–41, 2014.MR3165948
  • R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000.MR1809268
  • J. Janczura and A. Wyłomańska, “Subdynamics of financial data from fractional Fokker-Planck equation,” Acta Physica Polonica B, vol. 40, no. 5, pp. 1341–1351, 2009.
  • D. A. Benson, S. W. Wheatcraft, and M. M. Meerschaert, “Application of a fractional advection-dispersion equation,” Water Resources Research, vol. 36, no. 6, pp. 1403–1412, 2000.
  • M. J. Saxton and K. Jacobson, “Single-particle tracking: applications to membrane dynamics,” Annual Review of Biophysics and Biomolecular Structure, vol. 26, pp. 373–399, 1997.
  • R. R. Nigmatullin, “On the theory of relaxation for systems with $`$remnant' memory,” Physica Status Solidi (B), vol. 124, no. 1, pp. 389–393, 1984.
  • T. F. Nonnenmacher and W. G. Glöckle, “A fractional model for mechanical stress relaxation,” Philosophical Magazine Letters, vol. 64, no. 2, pp. 89–93, 1991.
  • A. Carpinteri and F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Springer, New York, NY, USA, 1997.MR1611582
  • D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 11, pp. 3692–3705, 2008.
  • C. Cuevas and C. Lizama, “Almost automorphic solutions to a class of semilinear fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 12, pp. 1315–1319, 2008.MR2464387
  • B. K. Oksendal, Stochastic Differential Equations, Springer, Berlin, Germany, 2005.
  • M. Fu and Z. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010.MR2661567
  • Z. Chen and W. Lin, “Square-mean pseudo almost automorphic process and its application to stochastic evolution equations,” Journal of Functional Analysis, vol. 261, no. 1, pp. 69–89, 2011.MR2785893
  • Y.-K. Chang, Z.-H. Zhao, and G. M. N'Guérékata, “A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 6, pp. 2210–2219, 2011.
  • Y.-K. Chang, Z.-H. Zhao, and G. M. N'Gurkata, “Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 384–391, 2011.
  • Z. Yan and H.-W. Zhang, “Square-mean asymptotically almost automorphic solutions for nonlocal neutral stochastic functional integro-differential equations in Hilbert space,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, no. 1, pp. 15–30, 2013.
  • C. Lizama and G. M. N'Guérékata, “Mild solutions for abstract fractional differential equations,” Applicable Analysis, vol. 92, no. 8, pp. 1731–1754, 2013.MR3169129
  • A. Karczewska and C. Lizama, “Solutions to stochastic fractional relaxation equations,” Physica Scripta, vol. 2009, no. T136, 2009. \endinput